# SDR CALA2012110100706

- Difficulty date: November 1, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 21,925 hours, 4,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33315
- Condition: Gouged
- Location: Bs 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE GOUGED AT WL 207.48, DOOR STA 76.03 LOWER FWD DOOR CUTOUT.  BLENDED OUT GOUGE.
